COVID-19 vaccine can cause temporary delay in menstruation

The period following both the first and second doses of the vaccine arrived substantially later than expected.

(Colin Lightfoot/ News Medical Net) — There have been increasing reports of changes to the menstrual cycle of younger individuals receiving coronavirus disease 2019 (COVID-19) vaccinations in the United Kingdom.

Notably, the majority of people experiencing these changes after immunization find that their period returns to normal by the next cycle. Furthermore, there is no indication that COVID-19 vaccination has a deleterious effect on female fertility.

The United States National Institutes of Health (NIH) has committed $1.67 million to investigate the possible association between COVID-19 immunization and menstruation abnormalities in response to similar reports to the United States’ vaccine safety surveillance network. (…)

Categories

Categories